MathSciNet Relay Station
MathSciNet bibliographic data
MR1992831 (2004e:05009) 05A15 (11P21 13P10 52B55 68W30)
Barvinok, Alexander; Woods, Kevin Short rational generating functions for lattice point problems. J. Amer. Math. Soc. 16 (2003), no. 4, 957–979 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement